# SDR CALA2022022800504

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs947-990
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD HAS CORROSION FROM BS947 TO 990. AAR RFD NR 99920521 REMOVED AND REPLACED INNER CHORD ON STA907-1006 RBL50 IAW B737-9 00 SRM 51-40-02-06-0.
